# SDR DALA2024061606118

- Difficulty date: June 16, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 139,955 hours, 20,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0176, EMERGENCY LIGHT LENS MISSING MD RH SIDE ON OVERHEAD.   REPLACED MID RH SIDE OVERHEAD EMERGENCY LIGHT LENS.
